# SDR MASA2011111464017

- Difficulty date: November 13, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N513MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 21,771 hours, 14,890 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Faulty
- Location: Spoiler Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INBD SPOILERON / SPOILER CAUTION-RTG.  R2 SSCU NR 1.
